# SDR CALA2025080707417

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 737-8
- Aircraft serial: 67577
- Aircraft time: 6,304 hours, 2,172 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON T/O ROLL GOT AFT ENTRY DOOR LIGHT,  CONTINUED T/O RAN CKLIST LIGHT WENT OUT.  FOUND MX MESSAGE 52-71003  PSEU AFT ENTRY DOOR SWITCH SENSOR IS TARGET FAR IN AIR, IN NOT ACTIVE STATUS. REF FIM 52-10 TASK 802.  PERFORMED ENTRY DOOR INDICATION SENSOR TEST IAW AMM 52-71-11, TEST PASSED. A/C OK TO CONTINUE.
